Jump to ContentJump to Main Navigation

Linguistics

An Interdisciplinary Journal of the Language Sciences

Editor-in-Chief: van der Auwera, Johan

6 Issues per year


IMPACT FACTOR 2014: 0.506
5-year IMPACT FACTOR: 0.684

SCImago Journal Rank (SJR) 2014: 0.409
Source Normalized Impact per Paper (SNIP) 2014: 1.108
Impact per Publication (IPP) 2014: 0.593

ERIH category 2011: INT1

VolumeIssuePage

Issues

Semantic regularities in word formation

GEERT E. BOOIJ

Citation Information: Linguistics. Volume 17, Issue 11-12, Pages 985–1002, ISSN (Online) 1613-396X, ISSN (Print) 0024-3949, DOI: 10.1515/ling.1979.17.11-12.985, November 2009

Publication History

Published Online:
2009-11-20

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rachèl J. J. K. Kemps, Lee H. Wurm, Mirjam Ernestus, Robert Schreuder, and Harald Baayen
Language and Cognitive Processes, 2005, Volume 20, Number 1-2, Page 43

Comments (0)

Please log in or register to comment.